Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 29, Number 1
HTML articles powered by AMS MathViewer

Sets of independent postulates for the arithmetic mean, the geometric mean, the harmonic mean, and the root-mean-square
Edward V. Huntington PDF
Trans. Amer. Math. Soc. 29 (1927), 1-22
Irregular differential systems of order two and the related expansion problems
M. H. Stone PDF
Trans. Amer. Math. Soc. 29 (1927), 23-53
Some problems in the theory of interpolation by Sturm-Liouville functions
Carey M. Jensen PDF
Trans. Amer. Math. Soc. 29 (1927), 54-79
Singular ruled surfaces in space of five dimensions
E. B. Stouffer PDF
Trans. Amer. Math. Soc. 29 (1927), 80-95
On a type of completeness characterizing the general laws for separation of point-pairs
C. H. Langford PDF
Trans. Amer. Math. Soc. 29 (1927), 96-110
Integers and basis of a number field
N. R. Wilson PDF
Trans. Amer. Math. Soc. 29 (1927), 111-126
Implicit functions and their differentials in general analysis
T. H. Hildebrandt and Lawrence M. Graves PDF
Trans. Amer. Math. Soc. 29 (1927), 127-153
Application of the theory of relative cyclic fields to both cases of Fermat’s last theorem. II
H. S. Vandiver PDF
Trans. Amer. Math. Soc. 29 (1927), 154-162
Riemann integration and Taylor’s theorem in general analysis
Lawrence M. Graves PDF
Trans. Amer. Math. Soc. 29 (1927), 163-177
Alternatives to Zermelo’s assumption
Alonzo Church PDF
Trans. Amer. Math. Soc. 29 (1927), 178-208
On a general theorem concerning the distribution of the residues and non-residues of powers
J. M. Vinogradov PDF
Trans. Amer. Math. Soc. 29 (1927), 209-217
On the bound of the least non-residue of $n$th powers
J. M. Vinogradov PDF
Trans. Amer. Math. Soc. 29 (1927), 218-226
On convergence factors in multiple series
Charles N. Moore PDF
Trans. Amer. Math. Soc. 29 (1927), 227-238